# SDR UPS96221299

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delamination
- Location: Rt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RIGHT WING INBOARD FOREFLAP HAS AREA OF DELAMINATION ON LOWER SURFACE INBOARD TRAILING EDGE.  REPAIRED PER SRM 51-40-06.
